Problème de Dirichlet pour le système $$\frac{{\partial ^2 f}}{{\partial \bar z_i \partial \bar z_j }} = 0$$

Jacqueline Detraz UER de Mathématiques-CNRS UA 225, Université de Provence

TBD mathscidoc:1701.332677

Arkiv for Matematik, 26, (1), 173-184, 1986.7
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:35:26 uploaded by arkivadmin ] [ 59 downloads ] [ 0 comments ]
@inproceedings{jacqueline1986problème,
  title={Problème de Dirichlet pour le système $$\frac{{\partial ^2 f}}{{\partial \bar z_i \partial \bar z_j }} = 0$$ },
  author={Jacqueline Detraz},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203526844115486},
  booktitle={Arkiv for Matematik},
  volume={26},
  number={1},
  pages={173-184},
  year={1986},
}
Jacqueline Detraz. Problème de Dirichlet pour le système $$\frac{{\partial ^2 f}}{{\partial \bar z_i \partial \bar z_j }} = 0$$ . 1986. Vol. 26. In Arkiv for Matematik. pp.173-184. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203526844115486.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved